International Journal of Computational Science and Mathematics (IJCSM)



Volume 5, Number 1-2 (2013)   




Mathematical Modeling and Role of Dynamics in Epidemiology

pp. 1-10

Authors: Dr. V.H. Badshah, Pradeep Porwal and Dr. Vishwas Tiwari


Dynamical Behavior in a Three Species Discrete Model of Prey-Predator Interactions

pp. 11-20

Authors: M. Reni Sagaya Raj, A. George Maria Selvam, R. Janagaraj and D. Pushparajan


EOQ Model for Weibull Deteriorating Items with Imperfect Quality, Shortages and Time Varying Holding Cost Under Permissable Delay in Payments

pp. 21-32

Authors: Raman Patel and Shital S. Patel


Geo/Geo/c/k Interdependent Queueing Model with Controllable Arrival Rates and Feedback

pp. 33-42

Authors: G. Rani and A. Srinivasan


Saigo-Maeda Fractional Differential Operators of the Multivariable H-Function

pp. 43-54

Authors: Kantesh Gupta and Meena Kumari Gurjar





 All rights are reserved with Research India Publications                             Home  Journals  Contact